RUS
ENG
Full version
JOURNALS
// Differentsial'nye Uravneniya
// Archive
Differ. Uravn.,
2000
Volume 36,
Number 2,
Pages
163–167
(Mi de10086)
This article is cited in
3
papers
Ordinary Differential Equations
Asymptotic stability of Itô differential systems with retarded argument
R. I. Kadiev
Daghestan State University, Makhachkala
UDC:
517.929.4
Received:
19.12.1997
Fulltext:
PDF file (655 kB)
Cited by
English version:
Differential Equations, 2000,
36
:2,
187–192
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025